# SDR CALA2016082300564

- Difficulty date: August 23, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 42,655 hours, 12,415 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 & 4 DOOR EXTERIOR EMERGENCY LIGHTS NOT WORKING.  REPLACED THE LAMPS,  CHECKED NORMAL IAW AMM 33-51-00.
